×

Covering the line with random intervals. (English) Zbl 0238.60006


MSC:

60D05 Geometric probability and stochastic geometry
60K99 Special processes
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Dvoretzky, A., On covering a circle by randomly placed arcs, Proc. Nat. Acad. Sci. USA, 42, 199-203 (1956) · Zbl 0074.12301
[2] Kahane, J. P., Some Random Series of Functions (1968), Lexington: D.C. Heath and Co., Lexington · Zbl 0192.53801
[3] Mandelbrot, B. B., Renewal sets and random cutouts, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 22, 145-157 (1972) · Zbl 0234.60102
[4] Shepp, L.A.: Covering the circle with random arcs. Israel J. Math., to appear. · Zbl 0241.60008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.